# SDR ASAA9640050

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3350 · Emergency Lighting
- Part: Lamps
- Part number: 303
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 315 - TWO LENS COVERS FOR EMERGENCY EXIT FLOOR TRACK LIGHTING MISSING AT ROW 17.  RELAMPED AND INSTALLED MISSING LENSES; LIGHTS OPERATED NORMALLY.  REFERENCE:  OPERATOR CONTROL NR 96ZZZX3979.  (X)
